A friend of mine fainted this week. But before that happened he had headache on the left side of his head and started to see blurry. he was at school and received his test papers where he had to sum his score. just add numbers like 5+3+8 ect... But he was not able to do that (and normally he is). He asked a friend to add it for him en then he had to divide it by 5 (what his friend told him) but suddenly he didn't know how to do that. After that he had to leave school and was walking en in front of him was a waterpool (because of rain) and he couldn't realize at that moment that his shoes was going to get wet if he stepped in it. He saw the pool but could not realize to step somewhere else. After that he had to call his brother only he suddenly did not know how to. (usually he uses the call list). Then he tried dialing the number but could not recall the number (which he usually knows). He asked someone to do it for him. After getting home he was not stable on his feet and fainted. His eyes were rolled back when he fainted. When he revived he could not speak at once. His grandmother was there, he knew she is a know person but it took a while before he could say that that is grandma.
headache on the left side - blurry vision - unable to make simple additions/divisions - unable to recall - unstable on the feet & fainting.
Second time he had headache on the right side and the blurry vision. But none of the other symptoms.
They did a checkup & also an MRI scan but noting out of the ordinary was found.
He eats healty & does alot of sports. And is 16 years of age.
What can the cause be? Is this just a simple lack of vitamine? Anyone ever seen such a case?
Something may have caused low blood pressure and hypoglycemia, such as adrenal fatigue. Did he get blood tests done to check this, plus electrolytes?
Has he sustained a head injury anytime in the last six months?
If he continues to have trouble, I hope he can have more tests run to find the cause. He should drink a sports water beverage, to keep replenishing his electrolytes. Avoid Gatorade and food coloring.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.